# SDR TRBA2008018

- Difficulty date: February 6, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 26,407 hours, 24,867 cycles
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LT ENG ITT ROSE TO 800C DURING CLIMB, SMOKE IN THE COCKPIT AND PAX CABIN, CAPT SHUTDOWN ENGINE AS A PRECAUTIONARY PROCEDURE.  REMOVED AND REPLACED LT ENGINE AS PER WC 0500-CS-20000-001 R1.
